# SDR CALA2024081202193

- Difficulty date: July 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 80,662 hours, 15,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC153630
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND CORROSION UPPER SURFACE PLATE FLOOR BEAM STRUCTURE STATION 303 LBL 20 TO 54. ( ORIGINATING DOCUMENT NR 2080547)
